RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1980, Volume 14, Issue 3, Pages 83–84 (Mi faa1841)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief communications

Self-similar solutions of equations of Korteweg -de Vries type

I. M. Krichever


Full text: PDF file (272 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1980, 14:3, 234–236

Bibliographic databases:

UDC: 517.9
Received: 17.12.1979

Citation: I. M. Krichever, “Self-similar solutions of equations of Korteweg -de Vries type”, Funktsional. Anal. i Prilozhen., 14:3 (1980), 83–84; Funct. Anal. Appl., 14:3 (1980), 234–236

Citation in format AMSBIB
\Bibitem{Kri80}
\by I.~M.~Krichever
\paper Self-similar solutions of equations of Korteweg -de Vries type
\jour Funktsional. Anal. i Prilozhen.
\yr 1980
\vol 14
\issue 3
\pages 83--84
\mathnet{http://mi.mathnet.ru/faa1841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=583811}
\zmath{https://zbmath.org/?q=an:0439.35062}
\transl
\jour Funct. Anal. Appl.
\yr 1980
\vol 14
\issue 3
\pages 234--236
\crossref{https://doi.org/10.1007/BF01086193}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LS96600015}


Linking options:
  • http://mi.mathnet.ru/eng/faa1841
  • http://mi.mathnet.ru/eng/faa/v14/i3/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Its, ““Isomonodromy” solutions of equations of zero curvature”, Math. USSR-Izv., 26:3 (1986), 497–529  mathnet  crossref  mathscinet  zmath
    2. A. V. Kitaev, “Self-similar solutions of the modified nonlinear Schrödinger equation”, Theoret. and Math. Phys., 64:3 (1985), 878–894  mathnet  crossref  mathscinet  zmath  isi
    3. B. A. Dubrovin, “Differential geometry of strongly integrable systems of hydrodynamic type”, Funct. Anal. Appl., 24:4 (1990), 280–285  mathnet  crossref  mathscinet  zmath  isi
    4. B. I. Suleimanov, I. T. Habibullin, “Symmetries of Kadomtsev–Petviashvili equation, isomonodromic deformations, and nonlinear generalizations of the special functions of wave catastrophes”, Theoret. and Math. Phys., 97:2 (1993), 1250–1258  mathnet  crossref  mathscinet  zmath  isi
    5. B. I. Suleimanov, “Influence of weak nonlinearity on the high-frequency asymptotics in caustic rearrangements”, Theoret. and Math. Phys., 98:2 (1994), 132–138  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:378
    Full text:147
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019